I recently had my first anxiety attack. I had never really had problems with stress or anxiety. Then one day at work I felt my heart start to race and freaked myself out about having a heart attack. I had my co-worker call 911 and went from there. Long story short the doctor at the ER said I had an anxiety attack. My girlfriend and daughter recently moved to her dads and I think that is what caused this. I am not entirely sure but that would be my only guess. I am able to pay all my bills but just barely. That could also be another cause. I waited awhile and started to feel better until I started getting headaches and head pressure. I have never really had a problem with headaches or headpressure until a week after my attack. I haven't had a full on attack since then. I went to a gp wondering if these headaches are something to be worried about. Like a brain tumor or something. After telling my doctor everything he prescribes me prozac. I took it the first two days with little to no side effects. Now on my third day I felt great in the morning, but once I took my capsule a few hours later I had a heartrate of around 130. It would drop and rise from about 100-120 for a little bit. I also felt incredibly anxious which I haven't in a few days. I also have face tingles and my headaches are still there. Please help!
Whether you continue to take the Prozac or not is up to you and your doctor. I can share that what you are experiencing are normal side effects when first starting this medication. It takes a couple of weeks to adjust and upwards of a month or so to realize some relief from your symptoms.
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Anxiety and Stress - I have had headaches for four months everyday.I have alt of stress and anxiety?
Posted 7 May 2013 • 1 answer
Posted 26 Aug 2015 • 2 answers
Posted 9 Oct 2016 • 2 answers
Posted 13 May 2017 • 1 answer
Posted 2 days 9 hours ago • 1 answer